A kinematic method to obtain conformal factors
NAGIOS: RODERIC FUNCIONANDO

A kinematic method to obtain conformal factors

DSpace Repository

A kinematic method to obtain conformal factors

Show simple item record

dc.contributor.author Herrero Debón, Alicia
dc.contributor.author Morales Lladosa, Juan Antonio
dc.date.accessioned 2019-01-10T14:40:49Z
dc.date.available 2019-01-10T14:40:49Z
dc.date.issued 2000
dc.identifier.uri http://hdl.handle.net/10550/68439
dc.description.abstract Radial conformal motions are considered in conformally flat space-times and their properties are used to obtain conformal factors. The geodesic case leads directly to the conformal factor of Robertson-Walker universes. General cases admitting homogeneous expansion or orthogonal hypersurfaces of constant curvature are analyzed separately. When the two conditions above are considered together a subfamily of the Stephani perfect fluid solutions, with acceleration Fermi-Walker propagated along the flow of the fluid, follows. The corresponding conformal factors are calculated and contrasted with those associated with Robertson-Walker space-times.
dc.language.iso eng
dc.relation.ispartof Journal of Mathematical Physics, 2000, vol. 41, num. 7, p. 4765-4776
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Herrero Debón, Alicia Morales Lladosa, Juan Antonio 2000 A kinematic method to obtain conformal factors Journal of Mathematical Physics 41 7 4765 4776
dc.subject Geodèsia
dc.subject Cinemàtica
dc.subject Física matemàtica
dc.title A kinematic method to obtain conformal factors
dc.type info:eu-repo/semantics/article
dc.date.updated 2019-01-10T14:40:49Z
dc.identifier.doi https://doi.org/10.1063/1.533376
dc.identifier.idgrec 129312

View       (687.7Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics